# SDR SWAA010018

- Difficulty date: January 3, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 17,989 hours, 15,744 cycles
- Engine: Ge CFM56*
- Engine time: 45,126 hours, 45,053 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

INFLIGHT ENGINE SHUTDOWN, NR 2 ENGINE FAILED.  BOTH ENGINES WERE STABLE HOLDING 250 KTS AT 14,000 FT.  NO PRIOR WARNING INDICATIONS BEFORE FAILURE.  REMOVED AND REPLACED NR 2 ENGINE ASSY PER SAM 385.  PERFORMED TRIM RUN PER SAM 625 AND SAM 390, NO DEFECTS NOTED.
